# SDR 2017FA0000014

- Difficulty date: January 9, 2017
- Submitted: January 16, 2017
- Operation: Air carrier
- Aircraft: N660JM
- Make and model: Emb EMB-135BJ
- Aircraft serial: 14500642
- Aircraft time: 4,350 hours, 2,317 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2099S011500
- Part serial: 01816
- Condition: Sluggish
- Location: Cabin Pressure
- Part time: 4,353 hours, 2,319 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

JANUARY 9, AIRCRAFT WAS IN TEB AND UPON TAXI OUT, CREW FELT A PRESSURE BUMP AND REPORTED AN ASSOCIATED CAS MESSAGE OF PRESS AUTO FAIL. AIRCRAFT RETURNED TO THE FBO. A TECHNICIAN WAS DISPATCHED AND PERFORMED TROUBLESHOOTING PER FIM. NO FAULTS FOUND AND MESSAGE WAS NOT IN VIEW. PER THE FIM IT STATES THAT IT WAS TRANSITORY CONDITION. A/C WAS RELEASED. A/C TOOK OFF, CLIMBED TO FL 380 AND WAS THERE FOR 20 MINUTES AND CABIN PRESSURE BECAME UNCONTROLLABLE. A/C DESCENDED TO FL 100 AND DIVERTED TO MDW. IN MDW THE OUTFLOW VALVES WERE LOCKED OUT AND WE INSTALLED MEL 21-30-00C. JANUARY 10, THE A/C WAS DISPATCHED TO CLE WHERE QUALIFIED MAINTENANCE IS BUT DUE TO RUNWAY ICE, THE AIRCRAFT DIVERTED TO CMH. AN AOG TEAM FROM CLE WAS DISPATCHED TO CMH. THE TECHNICIAN DOWNLOADED THE CMC AND SENT TO TECH SUPPORT AND STARTED FOLLOWING THE FIM FOR THE STATED ISSUE. REPORTED THAT NO ASSOCIATED MESSAGES WERE LOCKED INTO THE CMC SYSTEM. TROUBLESHOOTING SHOWED 1 STEP TO BE OUT OF TOLERANCE REGARDING DELTA P WHEN AIRCRAFT CONFIGURED ON GROUND. IT WAS RECOMMENDED TO CHANGE THE ELECTROMECHANICAL OUTFLOW VALVE AND PRESSURE CONTROLLER. ABOVE PARTS ORDERED, RECEIVED, INSTALLED. PRESSURIZATION SYSTEM FUNCTIONAL CHECK PERFORMED. SYSTEM FUNCTIONAL CHECKS GOOD.  JANUARY 12, THE AIRCRAFT WAS DISPATCHED CMH-TEB TO POSITION FOR A REVENUE FLIGHT. IN ROUTE AND AT FL 390 FOR 20 MINUTES, CABIN PRESSURE STARTED CLIMBING. CREW DESCENDED TO FL 100 AND DIVERTED TO CLE. CLE MAINTENANCE TEAM DOWNLOADED CMC AND SENT TO TECH SUPPORT, NO FAULTS NOTED. RAN SUGGESTED FIM AND FOUND PNEUMATIC OUTFLOW VALVE FAILED THE TIME TO CLOSE TEST. ORDERED AND INSTALL OF OUTFLOW VALVE AND PERFORMED GROUND FUNCTIONAL CHECKS GOOD. WE PERFORMED A LOCAL MAINTENANCE FUNCTIONAL CHECK FLIGHT AND THE AIRCRAFT AND PRESSURIZATION SYSTEM OPERATED NORMALLY.
